# SDR SWIA20250430116

- Difficulty date: January 16, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 52,047 hours, 44,815 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX-CAB, EVIDENCE OF CRACK ON PRESSURE WEB (CRACK LINE 3" LONG-APROX) FS 459, WL 64 APROX - BETWEEN LBL 9 - LBL 14   (C-CHECK RO 04/30/2025)PERFORMED PRESSURE WEB FLOOR REPAIR AS REQ'D PER REO 601R-53-41-3286 REV. -- DATED: 2025-03-11. SEE ATTACHED RS-01'S FOR ALL CORRECTION ACTION DETAILS. PERFORMED LEAK CHECK PER CRJ200 AMM 21-32-00-863-801. LEAK CHECK GOOD.
